MAUDE Adverse Event Report: STRYKER SPINE-US ZERO PROFILE PLATE HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US ZERO PROFILE PLATE HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48513010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of the or the locking mechanism of a dynatran zero profile plate holder was broken.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
 
Additional Manufacturer Narrative
The issue was confirmed upon visual inspection of the returned device.The securing mechanism is fractured.The instrument was tested and confirmed not to remain locked, therefore is no longer functional.Device history records were reviewed for this lot, and no relevant manufacturing issues were identified.Complaint history was reviewed and no previous complaints for this lot were found.Based on provided information the device damage occurred most likely during cleaning, sterilization, handling after the surgery or after the cleaning, however a definite cause cannot be determined as it is unknown when the damage occurred.
 
Event or Problem Description

Brand Name
ZERO PROFILE PLATE HOLDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12643451
Report Number0009617544-2021-00207
Device Sequence Number4343904
Product Code LXH
UDI-Device Identifier07613327270990
UDI-Public07613327270990
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48513010
Device Catalogue Number48513010
Device Lot Number203245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer12/28/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown